Revstat Statistical Journal, Volume (23), No (1), Year (2024-4) , Pages (1-21)

Title : ( A Serial Independence Test by Kullback-Leibler via Quantile Symbolization )

Authors: Emad ashtari Nejad , Yadollah Waghei , Gholam Reza Mohtashami Borzadaran , Hamid Reza Nilli sani , Hadi Alizadeh Noughabi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this article, a new consistent, and powerful test is constructed for serial indepen- dence by using quantile symbolization. The test statistic is formulated based on the Kullback-Leibler divergence, and its asymptotic distribution under the null hypothesis is proven. Moreover, the consistency of the proposed test is discussed. A simulation study compares the proposed tests efficiency (size-corrected power) with alternative tests (such as the BDS test). Ultimately, an application to the real-world data example is presented.

Keywords

, Independence test, Quantile symbolization, Size-corrected power, Kullback-Leibler di- vergence, Time series.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1100948,
author = {عماد اشتری نژاد and یدالله واقعی and Mohtashami Borzadaran, Gholam Reza and حمیدرضا نیلی ثانی and هادی غلیزاده نوقابی},
title = {A Serial Independence Test by Kullback-Leibler via Quantile Symbolization},
journal = {Revstat Statistical Journal},
year = {2024},
volume = {23},
number = {1},
month = {April},
issn = {1645-6726},
pages = {1--21},
numpages = {20},
keywords = {Independence test; Quantile symbolization; Size-corrected power; Kullback-Leibler di- vergence; Time series.},
}

[Download]

%0 Journal Article
%T A Serial Independence Test by Kullback-Leibler via Quantile Symbolization
%A عماد اشتری نژاد
%A یدالله واقعی
%A Mohtashami Borzadaran, Gholam Reza
%A حمیدرضا نیلی ثانی
%A هادی غلیزاده نوقابی
%J Revstat Statistical Journal
%@ 1645-6726
%D 2024

[Download]